# SDR CA051209006

- Difficulty date: December 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 3,805 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 2330270501
- Condition: Cracked
- Location: Pax Door
- Part time: 3,804 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REENFORCING ANGLES ON INSIDE OF DOOR AT UPPER AND LOWER HINGES FOUND CRACKED. (TC NR 20051209006)
